Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 1
HTML articles powered by AMS MathViewer

Submanifolds in hyper-Kähler geometry
Robert Bryant and Reese Harvey PDF
J. Amer. Math. Soc. 2 (1989), 1-31
$\eta$-invariants and their adiabatic limits
Jean-Michel Bismut and Jeff Cheeger PDF
J. Amer. Math. Soc. 2 (1989), 33-70
A proof of projective determinacy
Donald A. Martin and John R. Steel PDF
J. Amer. Math. Soc. 2 (1989), 71-125
A criterion for the absolute continuity of the harmonic measure associated with an elliptic operator
R. Fefferman PDF
J. Amer. Math. Soc. 2 (1989), 127-135
On the rigidity theorems of Witten
Raoul Bott and Clifford Taubes PDF
J. Amer. Math. Soc. 2 (1989), 137-186